ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR (RED,; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
MC330375 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 6.5" (17 cm) appx 1.1 ml, smallbore quadfuse ext set w/4 microclave¿ clear (red, purple, tpn rings), 0.2 micron filter, 1.2 micron filter, 4 clamps, check valve, luer lock generated a leakof total parental nutrition (tpn) during patient use.There was no blood loss and no unprotected chemo exposure.There were no adverse operator consequences and no med/surg intervention required.There was no patient harm reported.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Additional Manufacturer Narrative
One used.List #mc330375, 6.5" (17 cm) appx 1.1 ml, smallbore quadfuse ext set w/4 microclave¿ clear (red, purple, tpn rings), 0.2 micron filter, 1.2 micron filter, 4 clamps, check valve, luer lock; lot #unknown.One used.List #unknown, microclave; lot #unknown was received and tested.The sample was observed to have a leak.The reported complaint of a leak could be confirmed during testing.The probable cause of the leak is from an incomplete insertion during assembly.A device history lot # review could not be conducted because no lot number(s) was/were identified.D9 device received on 8/16/2024.